MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P STD STEM SIZE 2; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM P STD STEM SIZE 2; HIP UNCEMENTED STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on october 13th 2020: lot 180726: (b)(4) items manufactured and released on 26 june 2018.Expiration date: 2023-06-12.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to stem loosening, proximally, 1 year and 9 months after the primary surgery.

Brand Name
AMISTEM P STD STEM SIZE 2
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10669526
Report Number3005180920-2020-00710
Device Sequence Number16826344
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Catalogue Number01.18.402
Device Lot Number180726
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight120